Աստղաֆիզիկա =Астрофизика =Astrophysics

Долговременная спектральная переменность Ae-звезды Хербига HD 179218

Козлова, О. В. (2004) Долговременная спектральная переменность Ae-звезды Хербига HD 179218. Աստղաֆիզիկա, 47 (3). pp. 339-354. ISSN 0571-1712

[img]
Preview
PDF
Download (2697Kb) | Preview
    Item Type: Article
    Additional Information: Long-term spectral variability of Herbig Ae-star HD 179218 / O. V. Kozlova.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 13 Jun 2013 10:41
    Last Modified: 13 Jun 2013 10:49
    URI: http://astro.asj-oa.am/id/eprint/574

    Actions (login required)

    View Item